# SDR AALA202012149006

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 21,205 hours, 5,949 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE LAVATORY SMOKE WENT OFF MOMENTARILY, BUT FOUND NO KNOWN SMOKE PRESENT.  ACCOMPLISHED LAVATORY SMOKE RESET, PER TSM 24-00-00.  CLEARED FAULT.
